# SDR AALA201902121003

- Difficulty date: February 11, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 54,094 hours, 22,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143A812210
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD CARGO DOOR CUTOUT LOWER THRESHOLD SILL BETWEEN BS 440 AND BS 492 AT S25R.   REPLACED THE DOOR SILL  IAW RD 51-00-05-1, AND SRM 51-40-02.
